# SDR 2022FA0000738

- Difficulty date: December 5, 2022
- Submitted: December 5, 2022
- Operation: General aviation
- Aircraft: N448GL
- Make and model: Lear 60LEAR
- Aircraft serial: 60206
- Aircraft time: 7,164 hours, 5,369 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Condition: Loose
- Location: Control Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING KCNM FLYING TO KLAS, CAPTAIN NOTICED BOTH ENGINE BLEED LIGHTS ILLUMINATED. THERE WERE NO INDICATIONS OF AN OVERHEAT CONDITION. ALL GAUGES, TEMPS AND INDICATORS WERE ALL NORMAL. CAPTAIN NOTIFIED ATI MAINTENANCE INFORMING THEM OF THE SITUATION, MAINTENANCE SUGGESTED THEY LAND IN ELP.   AIRCRAFT WAS HALF WAY TO KELP AND IT WOULD HAVE TAKEN THE SAME TIME TO RETURN TO CNM. MAINTENANCE OPENED THE TAIL WAS OPENED TO CHECK FOR LEAKS. TEMPS WERE NORMAL WHEN THE COMPARTMENT WAS ACCESSED. A LEAK IN THE BLEED AIR SYSTEM WOULD'VE MADE THE TAIL SECTION VERY WARM/HOT.  AFTER TROUBLESHOOTING BLEED AIR SYSTEM, SYSTEM INCORPORATES A RESET OF SOME ITEMS WHICH IS THE TAIL CONE. MAINTENANCE LIGHT SWITCH & IS PART OF THE MAINTENANCE WARNING PANEL IN THE TAIL CONE. THE GROUND WIRE ON THE MAINTENANCE LIGHT SWITCH HAD COME LOSE AND TOUCHED THE POWER WIRE ACTIVATING THE BLEED LIGHT WARNING ANNUNCIATORS. THE GROUND WIRE WAS REPAIRED AND THE  MAINTENANCE LIGHT CURRENT LIMITER REPLACED. THE BLEED AIR LIGHTS RESET, BOTH ENGINE WERE THEN RUN UP TO FULL POWER AND A LEAK CHECK OF THE TAIL SECTION BLEED AIR LINES COMPLETED, THERE WERE NO LEAKS AND NO BLEED LIGHTS ILLUMINATED. THE AIRCRAFT WAS RETURNED TO SERVICE.
